Hebrews 9:27 (KJV)
As I lay in bed and prayed, I cried out, "Lord, it's so hard to see beyond all my pain. Please, let me latch onto your mercy even now. Help me to see beyond myself and give me a new vision, a new foundation of faith in you Lord Jesus, whom I know is the source and healer of my health!"
I know my "Greatest Physician" looks passionately into our hearts to heal not only our bodies but our souls as well! I recalled how Jesus' fame grew throughout Syria: as they brought him all those who were sick with various diseases and torments, even those who were possessed with devils and Jesus healed them.
Once more I cried out in prayer, "Lord, they say I'm in the final stages of my diseases. While I am not afraid of death, my spirit is extremely upset, restless and I needed discernment of what is truly and seriously happening in my body.
Lord, my symptoms have increased threefold, I am unable to sleep awakened by the razor-sharp pain. I am unable to think cognitively or sufficiently move my body. My throat and tongue have swelled making breathing problematic. I'm having severe spasms of my larynx and blurred vision. Chest pain and laborious breathing simply take my breath away.
Jesus, please help me as something greater is happening, show me what I need to discern, truly understand and actually do to help myself! Amen."
Straightaway I was reminded of this Bible verse: Fear thou not; for I am with thee: be not dismayed; for I am thy God: I will strengthen thee; yea, I will help thee; yea, I will uphold thee with the right hand of my righteousness. Isaiah 41:10 (KJV)
Then I heard Him speak these words, "Don't panic since I am with you and I will not forsake you! Have I not told you, "I Am that I Am! It is important that you review the sided effects of Combivent! I will help you and I will keep a firm grasp on you!"
When I read the FDA's side effects I realized they were the very rare symptoms I already have with my auto-immune diseases Lupus and Sjogrens. In fact, I was making my symptoms worse by using the new inhaler.
My reactions to medications are very different from most people and it is necessary for me to go over management and treatment with my own doctors that know what I can tolerate.
However, Combivent was prescribed to me when I was in the hospital in January of this year. Doctors told me my lungs were not functioning fully and that was why my oxygen levels were so low.
Customarily, Don and I would pray over any new medications that I would take. However, while I was in the hospital Don was home sick with a virus or possibly the flu.
They were giving me this medication automatically and I was too sick to realize it was a "NEW" medication.
Once the Lord spoke, I immediately and I realized how the side effects were actually killing me, at once I stopped taking the inhaler. Now, almost two weeks later I have had some symptoms lessen, but I am still experiencing the increased side effects and have been told that it will most likely take longer for the symptoms to decrease or end completely.
While I am extremely glad that God has helped me to see what is wrong I still need your prayers! I haven't slept but two to three hours a night for the past two weeks.
I am exhausted and weak as I try to "roll with the punches!" It is extremely difficult right now. Please, please for all of this... I sincerely need your prayers! And, I will keep each of you in my prayers! Thank you in advance!!